MAUDE Adverse Event Report: DENTSPLY LLC SCHICK33 S2 SENSOR SHIP KIT, 9FT; UNIT, X-RAY, INTRAORAL

DENTSPLY LLC SCHICK33 S2 SENSOR SHIP KIT, 9FT; UNIT, X-RAY, INTRAORAL
Catalog Number B1218001
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event requires medical intervention to retake the x-ray image.This also exposes the patient to additional radiation due to the need to retake the x-ray image.While no serious injury resulted in this event, if this malfunction recurred, it could cause or contribute to a serious injury or require medical or surgical intervention to preclude such.This event, therefore, is reportable per 21cfr part 803.Usb 3 firmware v1.4 contains an issue in the portion of code used to optimize sensor performance.If the optimization occurs during an exposure or sensor readout, there is a chance that the resulting image will be corrupted.Image data following the point of corruption will consist of data that was previously held in the memory of the usb device.As a result, the presented image may contain a portion of data from a previous exposure.In general, this would be obvious to the user since the presented image would either contain obvious artifacts or different anatomy than expected.
 
Event or Problem Description
While the customer was using a part of an intraoral sensor system, they allege experiencing connectivity issues when an x-ray image was taken or an additional image was required.No injury was reported from the alleged event.

Brand Name
SCHICK33 S2 SENSOR SHIP KIT, 9FT
Common Device Name
UNIT, X-RAY, INTRAORAL
Manufacturer (Section D)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer (Section G)
DENTSPLY LLC
1301 smile way
york PA 17404
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key24607452
Report Number2424472-2026-00605
Device Sequence Number10137768
Product Code EAP
UDI-Device IdentifierD003B12180010
UDI-PublicD003B12180010
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K093453
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 03/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberB1218001
Device Lot NumberIL20007658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date03/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown